# SDR CA120830003

- Difficulty date: August 27, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-7CT
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Recirculation
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT CREW REPORTED THAT 3 TIMES ON DECENT THAT THERE WAS A SMELL OF HOT ELECTRICAL IN THE FLIGHT DECK.  F/A ALSO REPORTED THE ELECTRICAL SMELL WAS PRESENT ON THE GROUND.  FIM 21-00 WAS CARRIED OUT WITH NO EVIDENCE OF SMELL OR FUMES.  THEN WHILE ON THE GROUND WITH RECIRCULATING ON ELECTRICAL SMELL OCCURED IN THE FLIGHT DECK ONLY, RECIRCULATING FAN WAS PLACED ON MEL. NO ODOR WAS NOTED DURING FOLLOWING FLIGHT.  RECIRCULATING FAN HEPA FILTER WAS REPLACED.  THERE HAS BEEN NO FURTHER REPORTS OF ODOR.
